On Sobolev regularity of solutions to Fokker–Planck–Kolmogorov equations with drifts in
Vladimir I. Bogachev
Moscow State University and National Research University Higher School of Economics, Moscow, Russian FederationSvetlana N. Popova
Moscow Institute of Physics and Technology, Russian FederationStanislav V. Shaposhnikov
Moscow State University and National Research University Higher School of Economics, Moscow, Russian Federation
Abstract
We prove two new results connected with elliptic Fokker–Planck–Kolmogorov equations with drifts integrable with respect to solutions. The first result answers negatively a long-standing question and shows that a density of a probability measure satisfying the Fokker–Planck–Kolmogorov equation with a drift integrable with respect to this density can fail to belong to the Sobolev class . There is also a version of this result for densities with respect to Gaussian measures. The second new result gives some positive information about properties of such solutions: the solution density is proved to belong to certain fractional Sobolev classes.
Cite this article
Vladimir I. Bogachev, Svetlana N. Popova, Stanislav V. Shaposhnikov, On Sobolev regularity of solutions to Fokker–Planck–Kolmogorov equations with drifts in . Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 30 (2019), no. 1, pp. 205–221
DOI 10.4171/RLM/843